American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C68) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[2] A. H. Lachlan. Complete coinductive theories. II . Trans. Amer. Math. Soc. 328 (1991) 527-562. MR 1014253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia